Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Banach spaces with a restricted Hahn-Banach extension property

Charles W. Neville

Vol. 63 (1976), No. 1, 201–212
Abstract

We shall study the class of real Banach spaces B with the following restricted Hahn-Banach extension property: For each Banach space C with a dense set of cardinality some fixed cardinal N, and for each subspace A of C and bounded linear map T0 : A B, there exists an extension T : C B such that T= T0. Suprisingly, there exist Banach spaces in this class which are not isometrically isomorphic to C(X) for a compact Hausdorff X!

Mathematical Subject Classification 2000
Primary: 46B05, 46B05
Secondary: 46M10
Milestones
Received: 14 April 1975
Published: 1 March 1976
Authors
Charles W. Neville